I have pigmentation around my mouth. I have tried various medicines.
Consulted with Dermatologists, but they give medicines and do the treatment. For some time that pigmentation becomes lighter. But again when i stop the medication and treatment Pigmentation again starts to grow.
I went to KAYA SKIN CLINIC also, there i took the treatment for 4-5 months. During that duration the pigmented part became little light, but when i stopped that treatment, it got dark again.
Please help me out, what could be the possible causes and the treatment.
I read some where that one of the symptom for this is deficiency of Vitamin B12. I am Vegetarian, and this B12 is not available in natural food, so should I start taking Non Veg?
Will this help? Please suggest me some solution for this.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?